# SDR 99ZZZX1853

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Part number: 69733611
- Condition: Broken
- Location: Elevator
- Part time: 9,594 hours
- Component: Boeing, 65C2456512
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRACTURED SPRING.  BUSHING (475) WAS NOTED TO BE ROTATING FREELY ON PIN (460).
